# SDR ALG2003F00077

- Difficulty date: July 29, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N5756N
- Make and model: Bell 206L-1
- Aircraft serial: 45546
- Engine: Allsn 250C28B
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081014
- Part serial: 95103
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF ENGINE BEGAN SURGING, AIRCRAFT WAS YAWING LEFT AND RIGHT, TORQUE WAS FLUCTUATING +/- 30 PERCENT.  THROTTLE CONFIRMED OPEN, ENGINE BEEPED TO MAXIMUM N2 AND NR WOULD NOT GO ABOVE 94 PERCENT UPON LANDING THE MECHANIC REMOVED AND REPLACED THE GOVERNOR AND STARTER GENERATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
